SUDAPLUS NON DROWSY TABS (15’s)

5.60

Availability: 3 in stock

SKU: SUDA005 Categories: , Brand:

Maximum order of 1 pack per transaction.Non-drowsy tablets used in the treatment of sinus pressure and pain. Helps to unblock sinuses and provides fast-acting relief of nasal congestion and pressure by unblocking the nasal passages. Eases breathing and works to relieve fever headache aches and pains.Directions For UseAdults:Two tablets up to 3 times daily.Take every 4 hours as required.Do not exceed 3 doses (6 tablets) in 24 hours.Adolescents 12-18 years of age:One to Two tablets every 4 hours as needed.Do not give more that 6 tablets in 24 hours.Active IngredientsEach tablet contains:Paracetamol 500mgPseudoephedrine Hydrochloride 30mgWarningsKeep out of reach and sight of children.Please read the accompanying instructions carefully before using this product.Only use this product as intended in the event of misuse seek medical advice.Do not exceed the stated dose.AllergiesDo not use this product if you are allergic or have a hypersensitivity to any of the ingredients.Age RestrictionNot recommended for children under 12 years of age.Precautions For Special GroupsNot suitable for use during pregnancy or while breastfeeding.Please consult your doctor or pharmacist before using this product if you are taking any other medications or have a medical condition.Please consult your doctor before using this product if you are taking any medication for blood pressure.StorageDo not store above 25°C.Store in original pack.

Scroll to Top
{"cart_token":"","hash":"","cart_data":""}